Brown Discharge Lasting 11 Days While On The Pill HELP

6 Replies
Charlotte - November 11

ok, here's the thing. i'm a really paranoid person. last year my boyfriend and i had s_x and for some reason i got really, really worried that i was pregnant. turns out, i wasn't and i really, REALLY hadno reason to be. But we haven't has s_x since because I've been too worried. We mess around sometimes and even that worries me. I was put on the pill to regulate my periods because they were getting crazy. I've been on Ortho Tricyclen Lo for about 6-7 months now and have had no problems with it. But on THIS particular cycle, I've been having brown discharge with occassional blood in it (the blood was just a little, resembled period blood and happened only twice). This brown discharge has been going on for 11 days now and doesn't appear to be stopping. It's in my underwear, comes out a little in the toilet after i pee and is on the toilet paper when i wipe-- almost like a period... only brown. I've heard this can happen if you don't take your pills at the same time every day- which i haven't been doing lately. sometimes i am 5 or 6 hours off. Do you think this is what is wrong? Could I be pregnant from fooling around with my boyfriend?? I am on antibiotics, so the pill isn't as effective for me. Do you think this is a sign of pregnancy? or is it from taking my pill at different times? I heard this is a side effect called "Breakthrough Bleeding". PLEASE reply! thanks!

 

Audrey - November 11

You can't be pregnant if no s____n comes into contact with your genital area. I experienced a similar situation once while I was on the pill. I had pneumonia and was on antibiotics, but continued to take my birth control pills and had a brownish discharge for over a week. When the pills finished for the month (the "week off") my period came properly. Taking antibiotics and the birth control pill can really mess up your system. I still recommend that you take your pill at the same time each day, set an alarm clock of you have to. :)

 

Charlotte - November 11

thank you for replying. i'm less worried now. but the only thing that worries me is that s____n may have come into contact with my v____a and i didn't know it happened. what if i had some on me and it got around that area? maybe i'm being paranoid=\ the antibiotics i am on are for my face. i used to have acne. it's cleared up now, but i have to continue to take the medication until my dermatologist takes me off of it. your post made me feel better, so THANK YOU!=)

 

Charlotte - November 15

It is now 2 weeks and the discharge is STILL occurring.. does anyone else have any advice???

 

Stephanie - November 15

I had that happen and so I switched birth control because what I was on wasn't effective enough to stop spotting. I also couldn't remember to take it on time which made it worse. As for your other worry. Quit fooling around with your boyfriend until your ready to deal with reality: S_x was made to create babies. It's beautiful and it's a gift. At least keep his p___s away from your v____a.

 

EV - November 15

charlotte, you should get checked with your DR. don't take antibiotic and BC, it decrease to effect

 

Charlotte - November 15

thanks to all who replied:) we werent having s_x and his p___s wasnt near my v____a. i'm just scared that i might have touched myself with s____n on my hands or something [probably crazy] like that. also-- i'm not on BC for birth control, i'm on it to regulate my period. i dont have sed with my boyfriend anymore after "the scare". we havent had s_x in a LONG time. so my gyno knows about the antibiotics and all of that. i'm just worried that the discharge might be from some random, really off-the-wall pregnancy. i dont really think there is ANY way that i am. but i worry any way. it sounds to me like 'breakthrough bleeding" though. i'm not AS worried anymore.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?